# SDR COMA0360372

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N514CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7809
- Aircraft time: 287 hours, 230 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5060 FLIGHT SPOILER AND GROUND SPOILER FAULT MESSAGE.  COULD NOT DUPLICATE. RESET SPOILER SYSTEM, OPERATIONAL CHECK NORMAL.
